# SDR DALA2022042102790

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 56,962 hours, 29,522 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3121 - OXYGEN PANEL AROUND ROW 16 LEFT OPENED ON LANDING. CORRECTIVE ACTION: REINSTALLED O2 PANEL ASSY @16 ABC PER A319 AMM 35-21. (6183714)
